# SDR CA120723021

- Difficulty date: July 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Scoop
- Part number: 82110427003
- Condition: Cracked
- Location: Ram Air
- Part time: 55,290 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 L/E RAM AIR SCOOP DUCT ASSY CRACKED AND PIECE BLOWN OUT.  LANDING LIGHTS, LEADING EDGE REPLACED
